MathSciNet Relay Station
MathSciNet bibliographic data
MR2088685 46G20 (58C10)
Acosta, María D.; Alaminos, Jerónimo; García, Domingo; Maestre, Manuel On holomorphic functions attaining their norms. Special issue dedicated to John Horváth. J. Math. Anal. Appl. 297 (2004), no. 2, 625–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement